Pták, Vlastimil
Completeness and the open mapping theorem
Bulletin de la Société Mathématique de France, Tome 86 (1958) , p. 41-74
Zbl 0082.32502 | MR 21 #4345 | 5 citations dans Numdam
doi : 10.24033/bsmf.1498
URL stable : http://www.numdam.org/item?id=BSMF_1958__86__41_0

Bibliographie

[1] Banach (Stefan). - Théorie des opérations linéaires, Warszawa, 1932 (Monografje Matematyczne, Tom 1). JFM 58.0420.01 | Zbl 0005.20901

[2] Collins (Heron Sherwood). - Completeness and compactness in linear topological spaces (Trans. Amer. math. Soc., t. 79, 1955, p. 256-280). MR 16,1030a | Zbl 0064.35502

[3] Grothendieck (Alexandre). - Sur la complétion du dual d'un espace vectoriel localement convexe (C. R. Acad. Sc., t. 230, 1950, p. 605-606). Zbl 0034.37401

[4] Grothendieck (Alexandre). - Sur les espaces (F) et (DF) (Summa Bras. Math., t. 3, 1954, p. 57-123). MR 17,765b | Zbl 0058.09803

[5] Kaplan (Samuel). - Cartesian products of reals (Amer. J. Math., t. 74, 1952, p. 936-654). MR 14,1002a | Zbl 0049.35402

[6] Köthe (Gottfried). - Die Quotientenräume eines linearen vollkommenen Raumes (Math. Z., t. 5, 1949, p. 17-35). Zbl 0029.05001

[7] Krein (M.) and Smulian (V.). - On regularly convex sets in the space conjugate to a Banach space (Annals of Math., Series 2, t. 41, 1940, p. 556-583). JFM 66.0533.02 | MR 1,335e | Zbl 0024.41305

[8] Pták (Vlastimil). - On complete topological linear spaces (Czechoslovak Math. J., t. 3, (78), 1953, p. 301-364). MR 16,262c | Zbl 0052.33803

[9] Pták (Vlastimil). - Compact subsets of convex topological linear spaces (Czechoslovak Math. J., t. 4, (79), 1954, p. 51-74). MR 18,55c | Zbl 0057.09401

[10] Robertson (A.) and Robertson (W.). - On the closed graph theorem (Proc. Glasgow Math. Ass., t. 3, 1956, p. 9-12). MR 18,810d | Zbl 0073.08702